Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Kramer : Stimulant - Vivactil Question

Posted by Cmatt on April 1, 2002, at 0:42:24

Hello Dr. Kramer,

I have experienced chest pressure with the use of stimulants such as Ritalin and Dexedrine, as well as with the antidepressant Vivactil which has severly limited my usage of these medications.

Now, for some reason a dose of Klonopin with a dose of a stimulant or Vivactil tends to counter act the chest pressure, but a dose of Xanax or Valium have no benefit for this situation.

My main question is this. What is going on with the human body when a stimulant or Vivactil causes chest pressure? More specific, what do these medications do that would cause chest pressure to occur?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Cmatt thread:101219